RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1998, Volume 34, Number 1  


Science People
Anatoliǐ Mikhaǐlovich Samoǐlenko (on the occasion of his sixtieth birthday)
A. A. Boichuk, I. V. Gaishun, N. A. Izobov, V. A. Il'in, Yu. A. Mitropol'skii, N. A. Perestyuk
3

Ordinary Differential Equations
Synthesis of optimal controls of state feedback type in a linear guidance problem
R. Gabasov, F. M. Kirillova, O. I. Kostyukova
7
Differential equations defined by dynamical systems with shock interactions on the boundary of the domain of existence of infinite-shock motions
S. P. Gorbikov
18
Relative observability of linear time-dependent singularly perturbed systems with delay
T. B. Kopeikina
24
A coefficient condition for the convergence of biorthogonal expansions of functions in $\mathscr L^p(0,1)$
I. S. Lomov
31
On the basis property of sine and cosine systems in a weighted space
E. I. Moiseev
40
On the spectral properties of some nonlocal boundary value problems
Yu. V. Pokorny, K. P. Lazarev, T. M. Gareeva
45
Computation of the first eigenvalues of a boundary value problem on the hydrodynamic stability of a Poiseuille flow in a circular tube
V. A. Sadovnichy, V. V. Dubrovskii, S. I. Kadchenko, V. F. Kravchenko
50
On invariant sets of differential equations with small random perturbations
A. M. Samoilenko, A. N. Stanzhytskyi
54
Estimates for solutions of Cauchy problems involving a spectral parameter
V. Ya. Yakubov
59

Partial Differential Equations
On Darboux problems for a class of multidimensional hyperbolic equations
S. A. Aldashev
64
On the adjointness of the Darboux and the Dirichlet problems for degenerate hyperbolic equations
A. V. Bulatov
69
On a system of equations of elliptic type that degenerate on the entire boundary of a rectangle
G. G. Devdariani
78
An initial-boundary value problem for an equation of mixed type with retarded argument
A. N. Zarubin
87
On a representation of solutions in the anisotropic theory of elasticity
S. P. Mitin
94
On the positivity of continuous and discrete differentiation and integration operators that are very important in fractional calculus and in the theory of equations of mixed type
A. M. Nakhushev
101
On the solvability of a problem with a boundary condition on the characteristics for a degenerate hyperbolic equation
O. A. Repin
110
Boundary value problems for a class of systems of second-order partial differential equations
S. S. Kharibegashvili
114

Short Communications
On a boundary value problem for a fractional-order differential operator
T. S. Aleroev
123
The Darboux problem for a hyperbolic equation
N. V. Derendyaev, V. A. Senyatkin
124
On normalized eigenfunctions of a class of quasilinear elliptic equations
Ya. M. Dymarskii
127
A modified Dirichlet problem for a degenerate elliptic system in an $n$-dimensional space
G. A. Isaeva
130
On nontrivial solutions of some homogeneous boundary value problems for the multidimensional hyperbolic Euler–Poisson–Darboux equation in an unbounded domain
K. Ch. Khe
133

Chronicle
О семинаре по проблемам нелинейной динамики и управления при Московском государственном университете им. М. В. Ломоносова
136
Четвертая международная конференция “Динамические системы: устойчивость, управление, оптимизация” (DSSCО - 98), посвященная 80-летию со дня рождения академика Е. А. Барбашина
140
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019